Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Dilaudid-wd's from it???

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:33 AM in Back Surgery and Neck Surgery
Just wondering if wd's from this med could cause all of my GI probs. I was on it last week after surgery for 3-4 days (pain pump I could push every 10 minutes) not sure dosage on that...and they put me back on it when I was in this week. They had me on 1mg every 4hrs I believe this time. I fear I may have just aggrevated things again...
any ideas?

ALIF 7/13 was on morph then dilaudid with percocet for break through until switching over to just perc's after day 3 post op. Sun I started with severe stomach pains then vomiting. was readmitted to hospital sun afternoon and after a boat load of tests coming back normal, they had me eat lunch today and sent me home. Again, abruptly stopping the dilaudid this morning.

Anyone ever have wd's from dil.? what were symptoms? how did you get them to stop and how long until they did?

I know every doc would say I wasn't taking it long enoough to make me have wd's. But I'm not convienced. I never react how they think I will to meds.
Although being back on it this week in hospital didn't relieve the symptoms....so does this rule out wd from dilaudid?

frustrated, confused and at wits end...please help :)


  • hi...sorry you had troubles from dilaudid. if you look up dilaudid side affects you will see it can cause stomach problems. if your system is sensitive to the drug theres no reason side affects couldnt continue well after taking the drug.
    by the way that pump to release the drug has a hidden control that prevents too much from being dispensed into your system. for example you can pump it 5 times and 10 times but the amount dispensed is the same.
Sign In or Register to comment.